# SDR GCHA954

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27694
- Make and model: Bell 206L-1
- Aircraft serial: 45282
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 206033110151
- Condition: Cracked
- Location: Roof Beam
- Part time: 5,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  SCHEDULED ANNUAL INSPECTION CRACKS WERE FOUND  AT THE STRUCTURAL ATTACHMENT OF CENTER POST TO THE ROOF BEAM ASSY.  A/C TOTAL TIME: 5818.3  C/W TB 206L-79-41 STRUCTURAL ATTACHMENT OF CENTER POST INSTALLATION, P/N 206-033-110-003 OR -005, TO ROOF BEAM ASSY, P/N 206-033-210-001, INSPECTION AND MODIFICATION OF.
